MathSciNet Relay Station
MathSciNet bibliographic data
MR937642 (89h:35093) 35J25 (35R99)
Krylov, N. V. Unconditional solvability of the Bellman equation with constant coefficients in convex domains. (Russian) Mat. Sb. (N.S.) 135(177) (1988), no. 3, 297--311, 414; translation in Math. USSR-Sb. 63 (1989), no. 2, 289–303
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement